Ad Blocker Detected

We've noticed you're currently running ad blocking software. The contents of this site are available for free thanks to the contributions of our sponsors. We would appreciate if you would deactivate your ad blocker and refresh the page before continuing to browse.

Thank you.

KEEP SCROLLING FOR MORE GREAT CONTENT

She Gave Her Baby The Recommended Dose Of A Drug And It Left Him Unresponsive

NOVEMBER 27, 2016  —  By Matthew Derrick  
Matthew Derrick

Matthew Derrick

Writer and sassy ginger currently residing in central Pennsylvania. Matt spends most of his free time online shopping for clothing that he doesn't need, perfecting the art of eye-rolling, and indulging in all forms of pop culture.

There's nothing worst than watching your baby deal with a cold, or worse yet, the flu.

While there are hundreds of child-friendly medications on the market to help fight off illness, finding one that your child will tolerate can be a task in and of itself. Because moms and dads depend on cold medications to remedy the problem, it's obviously more than a little alarming when those meds actually make things worse.

Alison Smith's four-month-old son, Jensen, was on the rebound from a bout of sickness when she purchased a bottle of Galpharm Junior Ibuprofen Suspension and gave him the recommended dose of 2.5 ml.

Read More: This Heartbreaking Scenario For Rape Victims Is Happening All Over The U.S.

Because the child protested taking the ibuprofen, these parents decided to try the cold medicine to see what all the fuss was about. The mother quickly felt her cheeks and tongue go numb. After that, she noticed that a rash started to develop. Her partner noticed the same side effects.

The parents grew concerned because their little guy had taken a larger dose than either of them tried. Baby Jensen nodded off to sleep and appeared "floppy." To their horror, Mom and Dad realized that he couldn't be woken up.

Unsure of what to do, they quickly called emergency services before rushing their son to a local hospital. The medical staff were able to wake the tiny tot, who was grumpy and disoriented, but otherwise okay.

Read More: Baby Suffers Horrific Burns And His Daycare Didn't Even Call For Help

Alison contacted both the Tesco store where she purchased the meds and the manufacturer.

As a result more, than 80,000 bottles of the children's medicine were removed from Tesco store shelves. Tests conducted by the manufacturer concluded that the medicine was safe to return to stores. Representatives for the brand claimed that there was no direct correlation between the medicine and baby Jensen's coma-like reaction.

(via NetMum)

Has your son or daughter ever had an unusual reaction to medications developed for kids? This story is so alarming.

Load another article